# SDR QR9R2024041900001

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724209806
- Aircraft time: 3,003 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030ND05
- Part serial: 13000
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEN1 DISCONNECT CAME ON INTERMITTENTLY IN FLIGHT. A MAINTENANCE TEST FLIGHT REVEALED AFTER 20 MINUTES OF FLIGHT #1 GEN DISCON CAUTION APPEARED. RESET IN FLIGHT AND AFTER A FEW SECONDS, #1 GEN DISCON CAUTION REAPPEARED AND WOULD NOT RESET. BOTH GEN AMPS FOR 1&2 INDICATED 30 AMPS, BOTH VOLTAGE INDICATIONS INDICATED 28.6V, WITH THE CAUTION STILL APPEARING INDICATING THE GENERATOR WAS STILL OPERATING NORMALLY. MAST MOMENT WENT TO LINEAR INDICATION DURING FLIGHT AND NEVER WENT TO VECTORAL EVEN WHEN TROUBLESHOOTING ON GROUND. DURING 30 MINUTE GROUND RUN BEFORE THE FLIGHT NO CAUTION APPEARED. AFTER THE TEST FLIGHT, AVIONICS CAME TO TROUBLESHOOT DURING A 30 MINUTE GROUND RUN AND THE CAUTION WOULD NOT APPEAR AND ALL INDICATIONS OF AMPS AND VOLTAGE WERE STILL NORMAL. REMOVED AND REPLACED VEMD; MOC OK IAW AMM 31-60-00 4-2.
